PDA

View Full Version : Savella - What Do You Know?



mdawncooper
10-19-2011, 06:15 PM
My pain management doctor added Savella to my meds. I am having horrible depression. He thinks the Cymbla is no longer working and I would totally agree. I am only on day 2 and it is making me horribly dizzy but I am trying to work through it. Anybody else have this reaction and if so how long before it went away? Since the weekend is coming I may just spend more time in bed if this will pass quickly.

I saw some posts where people lost weight on it so I am hoping I DO get that side effect.

Thanks for the support.
Melanie

lupyme
11-03-2011, 01:34 PM
I took it briefly, but had no side effects. I had no benefits either, so the doc took me off.

kimssmiling
11-04-2011, 06:34 AM
Hi Melanie. I was on Savella for 3 yrs. When I started taking it I went through the same thing, dizzy, seemed like I was nervous all the time. Some of that went
away after about a month. BUT, I was taken off of it 3 weeks ago. I started having seizures, the docs thought it was from the lupus. NOPE! Come to find out it
was the Savella that was causing them. With in 3 days of stopping the Savella they stopped. Look deep into it please. I was told by 3 of my specialist that the
Savella is known to cause them after being on it for a long time. BTW it was my pain management dr that put me on it as well. I'm not saying everyone will
have this side effect, just want you to be aware of what I was told and went through. Good luck to you and I hope you get to feeling better soon.
Kim

mdawncooper
11-04-2011, 07:24 PM
Kim: Thanks so much for your post. I am completely off the Cymbalta and gradually going back on the Savella. Thanks for your insight on the medicine. I am doing fine now but I truly appreciate your warning.

Melanie